MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Catalog Number 08946370190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).Sample material was requested for investigation.
 
Event or Problem Description
The initial reporter complained of high results for 1 patient tested for elecsys testosterone ii assay (testosterone ii) on a cobas e 801 analytical unit.The customer has been monitoring the patient¿s testosterone ii results for 1 month.The patient had been taking rectal cannabigerol (cbg) during this 1 month period; the last dose was on (b)(6) 2024.On (b)(6) 2024 the result was 30.7 nmol/l.On (b)(6) 2024 the result was 19.4 nmol/l.On (b)(6) 2024 the result was 30.6 nmol/l.On (b)(6) 2024 the result was 16.3 nmol/l.The customer suspects an interference with the cbg therapy.
 
Additional Manufacturer Narrative
Sample material from the patient was tested for investigation using a cobas e801 analyzer, lc-ms technology, and a siemens centaur analyzer.The customer's elecsys testosterone ii assay results were confirmed.No known interfering factor was found.The investigation did not identify a product problem.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21114922
Report Number1823260-2025-00073
Device Sequence Number7679978
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number08946370190
Device Lot Number794958
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNABIGEROL (CBG) ¿ 1MG/DAY.; ELIGARD.
Patient SexMale